# SDR AALA202307030851

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A320*
- Aircraft serial: 6928
- Aircraft time: 22,412 hours, 8,845 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EMERGENCY CYLINDER ACCUMULATOR LOW. SERVICED R1 DOOR EMERGENCY CYLINDER ACCUMULATOR PER AMM 52-10-00.
